# SDR GTIA2020072035265

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 28,111 hours, 12,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES REPORTED BY LEAD FA ON DESCENT ALTITUDE APPROX 8000FT-FLT CREW COULDNT CONFIRM DEFECT. PERFORMED TSM 05-50-00-810-831, NO ODOR NOTED AT THIS TIME. PERFORMED ENG RUNS PER 71-00-00-810-847-A, NO FUMES OR ODOR NOTED.
